Ask an expert
Question

30 Jun 2005

anti depressants and the pill
I take Nuzak (an anti depressant). I am also on the tri-phasal Pill. Will this combination render the pill ineffective? Are the chances of me falling pregnant greater?
Answer 363 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Nuzak will not interfere with the efficacy of the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19423 votes
Vote